# SDR SWAA2019071734982

- Difficulty date: July 7, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,940 hours, 32,890 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INTERIOR RIB #1 STAB. STA. 92.70, VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER PER SRM.
